On ξa -quadratic stochastic operators on 2-D simplex

Mukhamedov, Farrukh and Izzat Qaralleh, and Wan Nur Fairuz Alwani Wan Rozali, (2014) On ξa -quadratic stochastic operators on 2-D simplex. Sains Malaysiana, 43 (8). pp. 1275-1281. ISSN 0126-6039


Official URL: http://www.ukm.my/jsm


A quadratic stochastic operator (QSO) is usually used to present the time evolution of differing species in biology. Some quadratic stochastic operators have been studied by Lotka and Volterra. The general problem in the nonlinear operator theory is to study the behavior of operators. This problem was not fully finished even for quadratic stochastic operators which are the simplest nonlinear operators. To study this problem, several classes of QSO were investigated. In this paper, we study the ξ(a)–QSO defined on 2D simplex. We first classify ξ(a)–QSO into 2 non-conjugate classes. Further, we investigate the dynamics of these classes of such operators.

Item Type:Article
Keywords:Fixed point; quadratic stochastic operator
Journal:Sains Malaysiana
ID Code:7527
Deposited By: ms aida -
Deposited On:10 Sep 2014 12:25
Last Modified:14 Dec 2016 06:44

Repository Staff Only: item control page